# SDR REXA201909091337

- Difficulty date: September 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING LAMP 9 TO 12 DS20LY IS INOP.  REMOVED & REPLACED CABLE ASSY IAW ESPM 20-17-31. OPS TEST GOOD.
